# SDR HEEA060529

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 407070620158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT DOOR PANEL CRACKED.
